MathSciNet Relay Station
MathSciNet bibliographic data
MR1669486 (2000c:70010) 70F10
Roberts, Gareth E. A continuum of relative equilibria in the five-body problem. Phys. D 127 (1999), no. 3-4, 141–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement